Alert archive / Arkansas / River Flood Warnings in 2012

River Flood Warning 7, NWS Little Rock, AR

February 4, 2012Arkansas County, Monroe County, Arkansas

NWS Little Rock, AR issued this river flood warning at Feb 4, 2012, 9:23 AM CST for Arkansas County, Monroe County, Arkansas. It took effect at Feb 12, 2012, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 4, 2012, 9:23 AM CST (15:23 UTC)
In effect from
Feb 12, 2012, 12:00 AM CST
Expired
Feb 6, 2012, 10:51 AM CST
In force
Issued by
NWS Little Rock, AR
Flood severity
Minor

Counties Arkansas County, AR, Monroe County, AR

The radar

The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River at Clarendon (CLDA4).

Action stage
25 ft
Minor stage
26 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WGUS44 KLZK 041523
FLWLZK


FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
923 AM CST SAT FEB 4 2012

...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC001-095-050623-
/O.NEW.KLZK.FL.W.0007.120206T1800Z-120208T1800Z/
/CLDA4.1.ER.120206T1800Z.120206T1800Z.120207T1200Z.NO/
923 AM CST SAT FEB 4 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT CLARENDON.
* FROM MONDAY AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  EARLY AFTERNOON.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
  ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
  AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
  DOWNSTREAM OF CLARENDON FLOODING.



&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

LOWER WHITE RIVER
  CLARENDON   26  25.2 SAT 09 AM   25.5   25.9   26.0   25.8   25.8

$$
4 follow-up statements
063 
WGUS84 KLZK 050135
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
735 PM CST SAT FEB 4 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC145-147-051635-
/O.CON.KLZK.FL.W.0003.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.120127T2203Z.120208T0600Z.000000T0000Z.NO/
735 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 28.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.5 FEET BY 
  TUESDAY NIGHT.
* IMPACTS OF 30.0 FEET...THOUSANDS OF ACRES OF FARM GROUND FLOODED. DURING
  THE GROWING SEASON...COULD BE A MAJOR AGRICULTURAL DISASTER. COUNTY ROADS
  ON BOTH SIDES OF THE RIVER ARE FLOODED...INCLUDING COUNTY ROAD 871 AND
  899.


&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

LOWER WHITE RIVER
  AUGUSTA     26  28.7 SAT 07 PM   29.3   29.8   30.2   30.5   30.5

$$

ARC001-095-051635-
/O.EXT.KLZK.FL.W.0007.120206T1800Z-120209T0600Z/
/CLDA4.1.ER.120206T1800Z.120206T1800Z.120208T0000Z.NO/
735 PM CST SAT FEB 4 2012

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE WHITE RIVER AT CLARENDON.
* FROM MONDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 25.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  AFTERNOON.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
  ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
  AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
  DOWNSTREAM OF CLARENDON FLOODING.

&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

LOWER WHITE RIVER
  CLARENDON   26  25.3 SAT 07 PM   25.5   25.9   26.0   25.9   25.9

$$

ARC067-147-051635-
/O.CON.KLZK.FL.W.0001.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.120209T1200Z.000000T0000Z.NO/
735 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 9.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY 
  THURSDAY MORNING.
* IMPACTS AT 10.5 FEET...WATER DEEP OVER WOODRUFF COUNTY ROAD 775 NORTH OF
  HWY 260...AND INTERSECTION OF HWY 37 AND HWY 18 EAST OF GRUBBS.  WATER IS
  ENCROACHING ON YARDS OF HOMES ON PINE STREET IN PATTERSON. MANY ACRES OF
  CROPLAND...PASTURES...AND TIMBER FLOODED IN JACKSON AND WOODRUFF COUNTIES.


&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

CACHE RIVER
  PATTERSON    8   9.2 SAT 07 PM    9.5    9.8   10.1   10.3   10.5

$$
192 
WGUS84 KLZK 051453
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
853 AM CST SUN FEB 5 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC145-147-060553-
/O.CON.KLZK.FL.W.0003.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.120127T2203Z.120208T1800Z.000000T0000Z.NO/
853 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 29.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY 
  WEDNESDAY EVENING.
* IMPACTS AT 30.0 FEET...THOUSANDS OF ACRES OF FARM GROUND FLOODED. DURING
  THE GROWING SEASON...COULD BE A MAJOR AGRICULTURAL DISASTER. COUNTY ROADS
  ON BOTH SIDES OF THE RIVER ARE FLOODED...INCLUDING COUNTY ROAD 871 AND
  899.



&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LOWER WHITE RIVER
  AUGUSTA     26  29.0 SUN 08 AM   29.6   29.8   29.9   29.9   29.6

$$

ARC001-095-060552-
/O.EXT.KLZK.FL.W.0007.120211T1800Z-000000T0000Z/
/CLDA4.1.ER.120211T1800Z.120211T1800Z.000000T0000Z.NO/
853 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT CLARENDON.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 25.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  BY NEXT WEEKEND. PLEASE CONTINUE TO MONITOR THE SITUATION FOR
  FURTHER UPDATES.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
  ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
  AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
  DOWNSTREAM OF CLARENDON FLOODING.



&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LOWER WHITE RIVER
  CLARENDON   26  25.4 SUN 08 AM   25.8   25.8   25.8   25.9   25.9

$$

ARC067-147-060552-
/O.CON.KLZK.FL.W.0001.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.120210T1200Z.000000T0000Z.NO/
853 AM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY
  TUESDAY AFTERNOON.
* IMPACTS AT 10.5 FEET...WATER DEEP OVER WOODRUFF COUNTY ROAD 775 NORTH OF
  HWY 260...AND INTERSECTION OF HWY 37 AND HWY 18 EAST OF GRUBBS.  WATER IS
  ENCROACHING ON YARDS OF HOMES ON PINE STREET IN PATTERSON. MANY ACRES OF
  CROPLAND...PASTURES...AND TIMBER FLOODED IN JACKSON AND WOODRUFF COUNTIES.



&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

CACHE RIVER
  PATTERSON    8   9.5 SUN 08 AM    9.7    9.9   10.2   10.3   10.5

$$
138 
WGUS84 KLZK 060243
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 PM CST SUN FEB 5 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES


...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC145-147-061743-
/O.CON.KLZK.FL.W.0003.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.120127T2203Z.120208T1200Z.000000T0000Z.NO/
843 PM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 29.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY 
  WEDNESDAY EVENING.
* IMPACTS AT 30.0 FEET...THOUSANDS OF ACRES OF FARM GROUND FLOODED. DURING
  THE GROWING SEASON...COULD BE A MAJOR AGRICULTURAL DISASTER. COUNTY ROADS
  ON BOTH SIDES OF THE RIVER ARE FLOODED...INCLUDING COUNTY ROAD 871 AND
  899.

&&

             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LOWER WHITE RIVER
  AUGUSTA     26  29.2 SUN 08 PM   29.4   29.7   30.0   30.0   29.7

$$

ARC001-095-061742-
/O.EXT.KLZK.FL.W.0007.120212T0600Z-000000T0000Z/
/CLDA4.1.ER.120212T0600Z.120212T0600Z.000000T0000Z.NO/
843 PM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY FEBRUARY 12 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 25.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  BY NEXT WEEKEND. PLEASE CONTINUE TO MONITOR THE SITUATION FOR
  FURTHER UPDATES.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
  ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
  AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
  DOWNSTREAM OF CLARENDON FLOODING.

&&

             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

LOWER WHITE RIVER
  CLARENDON   26  25.5 SUN 08 PM   25.6   25.7   25.8   25.9   25.9

$$

ARC067-147-061742-
/O.CON.KLZK.FL.W.0001.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.120210T1200Z.000000T0000Z.NO/
843 PM CST SUN FEB 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 9.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY
  MONDAY EVENING.
* IMPACTS AT 10.5 FEET...WATER DEEP OVER WOODRUFF COUNTY ROAD 775 NORTH OF
  HWY 260...AND INTERSECTION OF HWY 37 AND HWY 18 EAST OF GRUBBS. WATER IS
  ENCROACHING ON YARDS OF HOMES ON PINE STREET IN PATTERSON. MANY ACRES 
  OF CROPLAND...PASTURES...AND TIMBER FLOODED IN JACKSON AND WOODRUFF
  COUNTIES.

&&

             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

CACHE RIVER
  PATTERSON    8   9.6 SUN 08 PM    9.6    9.8   10.1   10.3   10.5

$$
761 
WGUS84 KLZK 061651
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CST MON FEB 6 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
 
  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC001-095-061721-
/O.CAN.KLZK.FL.W.0007.000000T0000Z-120206T1651Z/
/CLDA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CST MON FEB 6 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT CLARENDON.
* AT 10:00 AM MONDAY THE STAGE WAS 25.6 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WIL CONTINUE RISING TO JUST UNDER FLOOD
  STAGE BY THE END OF THE WEEK. PLEASE MONITOR LATEST FORECASTS
  FOR ANY UPDATES.



&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

LOWER WHITE RIVER
  CLARENDON   26  25.6 MON 10 AM   25.7   25.7   25.9   25.9   25.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Feb 4, 5:30 AM CST, 3 hours 53 minutes earlier.

Area forecast discussion, Feb 4, 5:30 AM CST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 AM CST SAT FEB 4 2012

.AVIATION...
PRECIPITATION HAS MOVED OUT OF THE NORTHWEST THIS MORNING...AS A
COLD FRONT MOVES INTO THE REGION. OVER THE CENTRAL AND
SOUTHEAST...RAINFALL HAS CONTINUED...THOUGH HEAVIER PRECIP WILL
TAPER OFF LATER THIS MORNING. KEPT A MENTION OF PREVAILING VCSH IN
THE CENTRAL AND SOUTHEAST THROUGH THE DAY...AS THE FRONT WILL BE
SLOW TO MOVE THROUGH...AND AN UPPER WAVE MOVES ACROSS SOUTHEAST
ARKANSAS AHEAD OF THE FRONT.

CONDITIONS WILL IMPROVE AFTER THE FRONTAL PASSAGE...AS NORTHWEST
WINDS INCREASE...AND CEILINGS GRADUALLY LIFT. HOWEVER...STRATOCU
WILL REMAIN BEHIND THE BOUNDARY INTO THE OVERNIGHT HOURS TONIGHT.
TAFS ALREADY OUT.
&&

.PREV DISCUSSION... /ISSUED 339 AM CST SAT FEB 4 2012/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

A MAINLY DRY AND SEASONAL STRETCH IS ON TAP ONCE WE GET THROUGH
TODAY/S RAINFALL.

TODAY...
A BAND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY SAG SE
THROUGH THE STATE THIS MORNING. A COLD FRONT THAT IS PUSHING THE
SHOWERS AND STORMS THROUGH WILL BE SLOW TO MAKE IT THROUGH THE STATE
AND THERE IS A CHANCE FOR SOME REDVELOPMENT RIGHT ALONG THE FRONT SO
HAVE SLOWED EXIT TIMING OF PRECIP A BIT. SVR WX IS NOT EXPECTED
TODAY. SOME DRIZZLE WILL BE NOTED BEHIND THE MAIN RAIN BAND BUT FOR
THE MOST PART...ONCE IT STOPS RAINING AT A LOCATION IT WILL BE DONE
FOR THE DAY. HAVE UNDERCUT MOS HIGH TEMPS SUBSTANTIALLY TODAY IN THE
SE CWA WITH THE CLOUDS AND RAIN.

SUNDAY THROUGH TUESDAY NIGHT...
HIGH PRESSURE WILL SETTLE IN WITH SEASONAL TEMPS AND PARTLY CLOUDY
SKIES DURING THIS PD. OVERNIGHT LOWS WILL LIKELY FLIRT WITH FREEZING
OVER MUCH OF THE STATE SUN NIGHT AND MON NIGHT. A FAIRLY STRONG
SHRTWV WILL CROSS THE STATE TUE NIGHT BUT LACK GULF RETURN MSTR.
HOWEVER...GIVEN THE STRENGTH OF THE WAVE AND ABILITY FOR STRONGER
SHRTWVS TO SQUEEZE OUT PRECIP OVER AR...HAVE INCLUDED SLIGHT CHC
POPS FOR TUE NIGHT. THERMAL PROFILES SUGGEST THAT IF PRECIP
OCCURS...A FEW FLAKES COULD MIX IN OVER NRN AR TUE NIGHT.

LONG TERM...WEDNESDAY THROUGH FRIDAY

ANY LINGERING PRECIP WILL BE COMING TO AN END DURING THE DAY
WEDNESDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRY
CONDITIONS THROUGH THE REMAINDER OF THE WEEK. DUE TO NORTHERLY/
NORTHEASTERLY SURFACE FLOW...TEMPERATURES WILL BE FAIRLY TOLERABLE...
WITH LOWS MAINLY IN THE 20S AND 30S...AND HIGHS IN THE 40S AND 50S.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...57
Hazardous weather outlook, Feb 4, 4:22 AM CST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
422 AM CST SAT FEB 4 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
422 AM CST SAT FEB 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL AND
EASTERN ARKANSAS THIS MORNING...AS A COLD FRONT APPROACHES FROM
THE WEST. THE FRONT WILL MOVE THROUGH THE STATE LATER TODAY...
WITH RAINFALL COMING TO AN END. AT THIS TIME...THE THREAT FOR
STRONG TO SEVERE THUNDERSTORMS IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

57

In the hours before

Special weather statement, Feb 4, 6:58 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 AM CST SAT FEB 4 2012

ARZ003>007-012>016-021>025-030>033-037>045-052>054-041500-
BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-
HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JOHNSON-LOGAN-LONOKE-MARION-
MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-WHITE-YELL-
INCLUDING THE CITIES OF...AMITY...ARKADELPHIA...ASH FLAT...
AVILLA...BATESVILLE...BAUXITE...BEE BRANCH...BEEBE...BENTON...
BISMARCK...BONNERDALE...BOONEVILLE...BRYANT...BULL SHOALS...
CABOT...CALICO ROCK...CAVE CITY...CENTER RIDGE...CLARKSVILLE...
CLINTON...CONWAY...DANVILLE...DARDANELLE...DEER...DONALDSON...
DRASCO...EL PASO...ENGLAND...FAIRFIELD BAY...FLIPPIN...
FOURCHE JUNCTION...GASSVILLE...GEORGETOWN...GLENWOOD...GRAVELLY...
GREENBRIER...GREERS FERRY...GURDON...HARDY...HARRISON...HASKELL...
HEBER SPRINGS...HECTOR...HORSESHOE BEND...HOT SPRINGS...
HOT SPRINGS VILLAGE...HOUSTON...HUMNOKE...JACKSONVILLE...JASPER...
JESSIEVILLE...LEAD HILL...LESLIE...LITTLE ROCK...LONOKE...
MALVERN...MAMMOTH SPRING...MARSHALL...MAUMELLE...MAYFLOWER...
MELBOURNE...MENA...MORRILTON...MOUNT IDA...MOUNT MAGAZINE...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...
NORFORK...NORMAN...NORTH LITTLE ROCK...OIL TROUGH...OKOLONA...
OLA...OMAHA...OXFORD...OZONE...PARIS...PARON...PELSOR...
PERRYVILLE...PINE RIDGE...PLEASANT PLAINS...ROSE BUD...
RUSSELLVILLE...SALEM...SEARCY...SHERWOOD...SUMMIT...SWIFTON...
TUCKERMAN...VILONIA...VIOLA...WALDRON...WESTERN GROVE...WICKES...
WRIGHTSVILLE...Y CITY...YELLVILLE
658 AM CST SAT FEB 4 2012

...ISOLATED PATCHES OF DENSE FOG EARLY THIS MORNING...

ISOLATED PATCHES OF DENSE FOG HAVE DEVELOPED EARLY THIS MORNING...
MAINLY IN THE HIGHER ELEVATIONS OF CENTRAL...WESTERN...AND
NORTHERN ARKANSAS. THIS FOG MAY BE ACCOMPANIED BY DRIZZLE AT TIMES
AND VISIBILITIES COULD TEMPORARILY BE REDUCED TO A QUARTER MILE OR
LESS. THE FOG AND DRIZZLE SHOULD LIFT BY MID MORNING. MOTORISTS ARE
URGED TO BE CAUTIOUS THIS MORNING.

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 8:54 PM CSTRiver Flood AdvisoryLZKIndependence, Jackson, Lawrence36 hr
Feb 3, 9:56 PM CSTSpecial Weather StatementLZKScott29 min
Feb 3, 10:23 PM CSTSpecial Weather StatementLZKScott32 min
Feb 4, 12:00 AM CSTSpecial Weather StatementLZKPerry, Saline45 min
Feb 4, 12:46 AM CSTSpecial Weather StatementLZKPulaski44 min
Feb 4, 8:53 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence4 days

Nearby

River Flood Warnings in Arkansas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.